Semi-Primal Categorical Independent Algebras.
Mathematische Zeitschrift, Tome 93 (1966), pp. 395-403
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__93_170602,
author = {Adil Yaqub},
title = {Semi-Primal {Categorical} {Independent} {Algebras.}},
journal = {Mathematische Zeitschrift},
pages = {395--403},
year = {1966},
volume = {93},
zbl = {0166.27303},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__93_170602/}
}
Adil Yaqub. Semi-Primal Categorical Independent Algebras.. Mathematische Zeitschrift, Tome 93 (1966), pp. 395-403. http://geodesic.mathdoc.fr/item/MZ_1966__93_170602/